# SDR QXEA200701285

- Difficulty date: August 9, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,770 hours, 31,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 543
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - SEAT TRACK RIGHT NR 9 HAS LIGHT CORROSION AT STATION 543.  REPAIRED IAW RD8-53-4936 AND SRM 51-20-36.
